# SDR UALA2013020400650

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,783 hours, 13,876 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 1518 RBL 2 UPPER TEE.   CUT OUT DAMAGED FLOORBEAM TEE FROM LBL 35 TO RBL 35 AND REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201.  MAJOR REPAIR.
